MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507425MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent breast augmentation with two 425cc mentor memorygel breast implants.Post-operatively, the patient developed right breast cyst that caused discomfort, radiating pain, and deformity.The patient was eventually diagnosed, via ultrasound, with bilateral breast implant ruptures.In addition, the patient was also developed asymmetry and bilateral breast capsular contractures (baker grade unspecified).As a result, the patient underwent right breast cyst excision and breast implant removal and replacement surgery on (b)(6) 2025.The replacement devices were two mentor gel implants.This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture, capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(6).